# SDR FDEA201204081291

- Difficulty date: April 8, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50441
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 128, LBL 27 CORRODED.   R & R WITH FABRICATED FLOORBEAM IAW SRM 51-40-02. REV 105 AND DWG 146N5005, SHT 1, REV A.  REPAIR IS CLASSIFIED AS MAJOR.
